Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 44, NWS Buffalo, NY

July 21, 20224 counties in New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 21, 2022, 12:39 AM EDT for 4 counties in New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2022, 12:39 AM EDT (04:39 UTC)
Expired
Jul 21, 2022, 1:45 AM EDT
In force
66 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Livingston County, NY, Monroe County, NY, Ontario County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 84 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2022-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2022-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1816 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

105 
WUUS51 KBUF 210439
SVRBUF
NYC051-055-069-121-210545-
/O.NEW.KBUF.SV.W.0044.220721T0439Z-220721T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
1239 AM EDT Thu Jul 21 2022

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wyoming County in western New York...
  Livingston County in western New York...
  South central Monroe County in western New York...
  Southwestern Ontario County in western New York...

* Until 145 AM EDT.

* At 1238 AM EDT, a severe thunderstorm was located 7 miles south of
  Warsaw, or 10 miles west of Letchworth State Park, moving northeast
  at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Geneseo, Dansville, Letchworth State Park, Perry, Warsaw, Avon,
  Mount Morris, Honeoye Falls, Conesus and Lima.

This includes Interstate 390 between exits 4 and 10.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4252 7818 4269 7830 4302 7755 4266 7736
      4258 7737 4258 7766 4253 7766 4252 7802
TIME...MOT...LOC 0438Z 242DEG 39KT 4264 7819 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLA
2 follow-up statements
481 
WWUS51 KBUF 210510
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
110 AM EDT Thu Jul 21 2022

NYC121-210520-
/O.CAN.KBUF.SV.W.0044.000000T0000Z-220721T0545Z/
Wyoming NY-
110 AM EDT Thu Jul 21 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WYOMING COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4254 7805 4257 7803 4259 7803 4258 7802
      4259 7800 4260 7803 4262 7799 4267 7795
      4277 7795 4302 7755 4267 7736 4258 7737
      4258 7766 4253 7766 4252 7804
TIME...MOT...LOC 0510Z 240DEG 40KT 4280 7771 

$$

NYC051-055-069-210545-
/O.CON.KBUF.SV.W.0044.000000T0000Z-220721T0545Z/
Livingston NY-Monroe NY-Ontario NY-
110 AM EDT Thu Jul 21 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR LIVINGSTON...SOUTH CENTRAL MONROE AND SOUTHWESTERN ONTARIO
COUNTIES...

At 110 AM EDT, a severe thunderstorm was located near Geneseo, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Geneseo, Dansville, Letchworth State Park, Avon, Mount Morris,
Honeoye Falls, Conesus, Lima, Naples and Hemlock.

This includes Interstate 390 between exits 4 and 10.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4254 7805 4257 7803 4259 7803 4258 7802
      4259 7800 4260 7803 4262 7799 4267 7795
      4277 7795 4302 7755 4267 7736 4258 7737
      4258 7766 4253 7766 4252 7804
TIME...MOT...LOC 0510Z 240DEG 40KT 4280 7771 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLA
094 
WWUS51 KBUF 210535
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
135 AM EDT Thu Jul 21 2022

NYC051-055-069-210545-
/O.EXP.KBUF.SV.W.0044.000000T0000Z-220721T0545Z/
Livingston NY-Monroe NY-Ontario NY-
135 AM EDT Thu Jul 21 2022

...THE SEVERE THUNDERSTORM WARNING FOR LIVINGSTON...SOUTH CENTRAL
MONROE AND SOUTHWESTERN ONTARIO COUNTIES WILL EXPIRE AT 145 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 4254 7805 4257 7803 4259 7803 4258 7802
      4259 7800 4260 7803 4262 7799 4267 7795
      4277 7795 4302 7755 4267 7736 4258 7737
      4258 7766 4253 7766 4252 7804
TIME...MOT...LOC 0535Z 242DEG 39KT 4292 7741 

$$

JLA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:56 PM EDT, 43 minutes earlier.

Area forecast discussion, Jul 20, 11:56 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1156 PM EDT Wed Jul 20 2022

.SYNOPSIS...
A weak cold front will cross our region tonight...and while some
showers and thunderstorms are expected to continue...the new airmass
will only offer minimal relief from our mid summer heat. A few
showers and spotty thunderstorms will again be possible on
Thursday...as a weak trough will cross the region. Drier weather
will then return Friday and Saturday...although a few spotty showers
and storms cannot be ruled out each day.

&&

.NEAR TERM /THROUGH THURSDAY/...
Currently, a broken line of thunderstorms is tracking into WNY along
and just ahead of a weak cold front that will cross our region
tonight. This area of convection is associated with a plume of
notably higher theta e values...which can partially be inferred by
the Tds in the upper 60s to lower 70s in that area. As one would
expect... MLCAPE values are higher in this area as well with 03Z
values still 1000+ j/kg. This particular plume is expected to
drift across the western counties through 06z...with a few of
these storms having already prompted severe thunderstorm
warnings. The convection should weaken with time as it pushes
east of the Genesee valley overnight.

Otherwise...it will be a sultry night with mins across the lower
elevations remaining in the 70s.

Thursday...a few showers may still be ongoing in the morning east of
Lake Ontario with the pre-frontal trough. The weak surface based
cold front (more of a dewpoint boundary by this time) will cross the
eastern Great Lakes during the day, producing a few more showers and
widely scattered thunderstorms. The best juxtaposition of large
scale support and low level convergence will be found east of Lake
Ontario, where the best coverage of showers and thunder potential
will be found. A few storms may briefly become strong east of Lake
Ontario, but the better severe weather risk will be in eastern NY
and western New England.

Across Western NY, most of the showers and isolated thunder will
focus along and inland of lake breeze boundaries Thursday. Expect a
few showers to develop from the western Southern Tier into the
western Finger Lakes from late morning through the afternoon south
and east of the stabilizing flow off Lake Erie. A convergence zone
will likely develop due to lake modified boundary layer flow from
the Niagara Peninsula east across the Niagara Frontier and down the
Route 104 corridor through Rochester to Oswego County, supporting a
few scattered showers or an isolated thunderstorm from late morning
through late afternoon.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Cold front presses into eastern NY/western New England Thursday
night. Aside from a leftover shower well east of Lake Ontario,
surface high pressure nosing in from the southwest will provide a
mainly dry night with slightly cooler temps as lows drop back into
the 60s areawide.

Mainly dry and warm conditions are expected Friday, however there
are indications that a weak shortwave may move across southern
NY/northern PA bringing the chance for a few showers and
thunderstorms, mainly across the western Southern Tier and Finger
Lakes region. Fairly strong shear profiles combined with favorable
timing coinciding with peak heating will yield  the chance for an
isolated strong storm or two across the interior Southern Tier
Friday afternoon/early evening. Highs will be in the low to mid 80s,
some upper 70s across the hilltops.

Surface high pressure quickly noses back north from the Ohio Valley
bringing dry weather back in across western and northcentral NY for
Friday night, with mainly dry weather expected to last into Saturday
as well, although there could be an isolated shower/rumble of
thunder or two along and inland of any lake breeze circulations
during the afternoon/early evening. Center of high pressure slides
into the Mid Atlantic region Saturday which will initiate a low
level southwesterly return flow that will pump another surge of very
warm air back in across our area as 850mb temps make another run at
20C or so. Very warm to hot by Saturday afternoon with highs mainly
in the upper 80s to low 90s, some mid 80s across the hilltops.

Strong cold front will move from the upper Great Lakes to the
central Great Lakes Saturday night, which will bring at least
increasing chances for some scattered showers/isolated storms across
our area, especially toward early Sunday morning out ahead of the
southeastward advancing boundary.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A pre-frontal trough ahead of a strong cold front will likely move
through on Sunday, followed by the cold frontal passage Sunday
evening. Improving model agreement on timing, with showers likely
and possibly some thunderstorms Sunday and through Sunday evening.
It will still be hot and fairly humid Sunday with highs mainly in
the 80s.

The cold front will lose its momentum some as it gradually pushes
south of the area on Monday. There may be some lingering showers
across the Southern Tier, but the vast majority of the day will be
rain-free and notably cooler and less humid. A mid level ridge and
surface high pressure will build across the area and maintain the
dry pattern through Tuesday night. Daytime highs will range from the
mid 70s to lower 80s Monday and Tuesday.

The surface high will exit to the east across New England on Wednesday
with a chance convection associated with an approaching
shortwave will spark some showers and possibly a thunderstorm
during the day.

&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...
While a cold front crossing the region will support scattered
showers and thunderstorms tonight...generally VFR weather should
remain in place outside of any heavier rainfall.

Thursday...a few showers and widely scattered thunderstorms will
continue as another weak trough crosses the eastern Great Lakes. The
best coverage will be found east of Lake Ontario. Across Western NY
expect more spotty coverage of showers and a small chance of a
thunderstorm, mainly along and inland of the lake breeze boundaries.
Abundant low level moisture may produce a few areas of MVFR CIGS
from morning through early afternoon.

Outlook...

Friday and Saturday...Mainly VFR with a small chance of a few
spotty showers and thunderstorms.
Sunday...Areas of MVFR with showers and thunderstorms likely.
Monday...Mainly VFR.

&&

.MARINE...
A cold front will cross the eastern Great Lakes tonight, with a line
of showers and thunderstorms possibly producing locally strong winds
and higher waves on Lake Erie and the west end of Lake Ontario this
evening through the early overnight. There may be several hours of
moderate southwest winds on Lake Erie tonight behind the convective
line. This has prompted a small craft advisory that will run through
the day Thursday for Lake Erie.

Another weak front will cross the eastern Great Lakes Thursday. This
will produce moderate west-southwest winds on Lake Ontario with a
period of Small Craft Advisory conditions on the eastern portion of
Lake Ontario. Winds and waves will diminish Thursday night.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 8 PM EDT Thursday for LEZ040-041.

&&

SYNOPSIS...Hitchcock/RSH
NEAR TERM...Hitchcock/RSH/SW
SHORT TERM...JM
LONG TERM...Apffel
AVIATION...Hitchcock/RSH/SW
MARINE...Hitchcock
Hazardous weather outlook, Jul 20, 10:24 AM EDT, 14 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1024 AM EDT Wed Jul 20 2022

NYZ001-010-211430-
Niagara-Northern Erie-
1024 AM EDT Wed Jul 20 2022

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a marginal risk for severe thunderstorms this evening and
early tonight. Isolated damaging winds and large hail will be the
main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-211430-
Chautauqua-
1024 AM EDT Wed Jul 20 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

There is a slight risk for severe thunderstorms this evening and
early tonight. Isolated damaging winds and large hail will be the
main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-021-211430-
Wyoming-Allegany-
1024 AM EDT Wed Jul 20 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ002>006-011-013-014-211430-
Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee-Livingston-
Ontario-
1024 AM EDT Wed Jul 20 2022

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-211430-
Jefferson-Lewis-
1024 AM EDT Wed Jul 20 2022

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a marginal risk of severe thunderstorms on Thursday.
Isolated damaging winds and large hail are the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ020-085-211430-
Cattaraugus-Southern Erie-
1024 AM EDT Wed Jul 20 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this evening and
early tonight. Isolated damaging winds and large hail will be the
main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-062-211430-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
1024 AM EDT Wed Jul 20 2022

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this evening and
early tonight. Strong winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-SLZ022-024-211430-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
1024 AM EDT Wed Jul 20 2022

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Hitchcock

In the hours before

Special weather statement, Jul 20, 10:08 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1008 PM EDT Wed Jul 20 2022

NYZ001-010-210315-
Niagara NY-Northern Erie NY-
1008 PM EDT Wed Jul 20 2022

...Strong thunderstorms will impact portions of northern Erie and
Niagara Counties through 1115 PM EDT...

At 1007 PM EDT, Doppler radar was tracking strong thunderstorms
along a line extending from 15 miles west of Fort Niagara State Park
to 20 miles west of Niagara Falls. Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buffalo, Niagara Falls, North Tonawanda, Clarence, Lockport, Kenmore,
Tonawanda, Amherst, Williamsville, Grand Island, Newfane, Pendleton,
Akron, Lewiston, Youngstown, Middleport, Fort Niagara State Park,
Sanborn, Wilson and Barker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4341 7846 4299 7848 4294 7892 4298 7901
      4300 7902 4302 7902 4306 7900 4307 7901
      4308 7908 4311 7906 4312 7907 4315 7904
      4317 7905 4325 7906 4330 7909
TIME...MOT...LOC 0207Z 259DEG 44KT 4326 7939 4299 7949

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RSH
Local storm report, Jul 20, 11:43 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1143 PM EDT WED JUL 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND DMG     1 SSW NEWFANE           43.28N 78.71W
07/20/2022                   NIAGARA            NY   911 CALL CENTER

            TREE DOWN.

1100 PM     TSTM WND DMG     3 WSW OLCOTT            43.33N 78.77W
07/20/2022                   NIAGARA            NY   911 CALL CENTER

            TREE DOWN BLOCKING ROAD.

&&
Local storm report, Jul 20, 11:56 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1156 PM EDT WED JUL 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     TSTM WND DMG     2 E ALBION              43.24N 78.16W
07/20/2022                   ORLEANS            NY   911 CALL CENTER

            TREE DOWN BLOCKING ROAD.

&&

JLA
Local storm report, Jul 21, 12:12 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1212 AM EDT THU JUL 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     MARINE TSTM WIND 3 S BUFFALO             42.85N 78.87W
07/20/2022  M40 MPH          LEZ041             NY   MESONET

&&

JLA
Local storm report, Jul 21, 12:25 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1225 AM EDT THU JUL 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     TSTM WND DMG     3 NNE ELMA CENTER       42.86N 78.61W
07/20/2022                   ERIE               NY   911 CALL CENTER

            FALLEN TREE WRAPPED IN POWER LINES. TREE IS
            BLOCKING ROAD.

&&

JLA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:57 PM EDTSpecial Marine WarningBUF93 min
Jul 20, 10:08 PM EDTSpecial Weather StatementBUFNiagara67 min
Jul 20, 10:45 PM EDTSevere Thunderstorm WarningBUFNiagara45 min
Jul 20, 11:12 PM EDTSpecial Marine WarningBUF50 min
Jul 20, 11:25 PM EDTSpecial Marine WarningBUF65 min
Jul 20, 11:25 PM EDTSevere Thunderstorm WarningBUFNiagara, Orleans28 min
Jul 20, 11:31 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Wyoming29 min
Jul 20, 11:52 PM EDTSevere Thunderstorm WarningBUFErie, Niagara38 min
Jul 21, 1:38 AM EDTSpecial Weather StatementBUFOntario, Wayne67 min
Jul 21, 2:13 AM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne32 min
Jul 21, 3:42 AM EDTSpecial Weather StatementBUFLewis93 min
Jul 21, 4:16 AM EDTBeach Hazards StatementBUFChautauqua, Erie, Jefferson18 hr
Jul 21, 12:11 PM EDTSpecial Weather StatementBUFJefferson34 min
Jul 21, 12:38 PM EDTSpecial Marine WarningBUF52 min
Jul 21, 12:43 PM EDTSpecial Weather StatementBUFLewis47 min
Jul 21, 12:57 PM EDTSevere Thunderstorm WarningBUFLewis31 min
Jul 21, 1:03 PM EDTSpecial Weather StatementBUFOswego42 min
Jul 21, 1:59 PM EDTSpecial Weather StatementBUFOswego46 min
Jul 21, 2:31 PM EDTSpecial Weather StatementBUFOswego44 min
Jul 21, 2:55 PM EDTSpecial Weather StatementBUFLewis50 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.